MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145251
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the removal of the dressing which secure the catheter before connecting to the dialysis, the device's venous luer lock adapter was damaged.The catheter's extension tube was repaired with another manufacturer's product as the intervention/treatment required for the leakage.The treatment was proceeded and completed.There was no blood loss and blood transfusion was not required.Nothing unusual was observed on the device prior to use, there was no other product utilized with the device, there was no medical intervention done to the patient, octanisept was used as the cleaning agent to clean the adapter and the cleaning agent was allowed to dry thoroughly prior to applying the ointment to the area.There was a leak and crack at the venous (blue) luer adapter.There was no instrument used to loosen or tighten the device and tego was utilized.There was no reported patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the removal of the dressing which secure the catheter before connecting to the dialysis, the device's venous luer lock adapter was damaged.The catheter's extension tube was repaired with another manufacturer's product as the intervention/treatment required for the leakage (only the discarded portion of the catheter was repaired).The treatment was proceeded and completed.There was no blood loss and blood transfusion was not required.Nothing unusual was observed on the device prior to use, there was no other product utilized with the device, there was no medical intervention done to the patient, octanisept was used as the cleaning agent to clean the adapter and the cleaning agent was allowed to dry thoroughly prior to applying the ointment to the area.There was a leak and crack at the venous (blue) luer adapter.There was no instrument used to loosen or tighten the device and tego was utilized.There was no reported patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
avi kluger
5920 longbow drive
boulder, CO 80301
3035306582
MDR Report Key13117868
Report Number3009211636-2021-00382
Device Sequence Number11902766
Product Code MSD
UDI-Device Identifier10884521014220
UDI-Public10884521014220
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model Number8888145251
Device Catalogue Number8888145251
Device Lot Number2023300104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer01/03/2022
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date01/18/2022
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight60 KG